MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.1, 11, MTXF, MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.1, 11, MTXF, MG,HA; DENTAL IMPLANT
Model Number TSVT4H11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth location #19 fractured at the internal hex and was removed.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: investigation type codes were added: 3331, 4109, 4110 and 4111.H6: investigation findings code was added: 3252.H6: investigation conclusions codes were added: 4307.One (1) imp, tsv, 4.1, 11, mtxf, mg,ha (tsvt4h11) was returned for investigation.Visual evaluation of the as returned product identified that the device was fractured at the collar.Implant exhibited signs of use and wear.Based on the evaluation, device malfunction has occurred.However, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimvie.Dhr review for the lot 63769958 had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.Complaint history review was performed for the reported lot number 63769958 for similar events (complaint category keywords: dental : functional : fracture : implant) and no other complaint were identified.The reported event could not be recreated due to the nature of the dental device and event (fracture).The complaint is related to the functional performance of the device.A definitive root cause could not be determined.However, based on the investigation, risk review and ifu, the most likely causes determined from the investigation are long term parafunctional habits of the patient (e.G.Clenching, bruxism and overloading) over the implantation period of ~4 year(s) and 1 month(s).No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information at the time of this report.

Brand Name
IMP, TSV, 4.1, 11, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15121558
Report Number0002023141-2022-01907
Device Sequence Number17972758
Product Code DZE
UDI-Device Identifier00889024344204
UDI-Public(01)00889024344204(17)220930(10)63769958
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2022
Device Model NumberTSVT4H11
Device Catalogue NumberTSVT4H11
Device Lot Number63769958
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Supplement Date Received by Manufacturer12/28/2022
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date12/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale